Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The spaces which contain an $ S$-space


Author: W. F. Pfeffer
Journal: Proc. Amer. Math. Soc. 85 (1982), 659-660
MSC: Primary 54A25; Secondary 28A05, 54H05
MathSciNet review: 660624
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Under the continuum hypothesis, we show that a $ {T_1}$-space $ X$ contains an $ S$-space if and only if there is an uncountable locally countable set $ E \subset X$ containing no Borel subset of $ X$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54A25, 28A05, 54H05

Retrieve articles in all journals with MSC: 54A25, 28A05, 54H05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1982-0660624-2
Keywords: Separable, Lindelöf, locally countable, Borel set, continuum hypothesis, Martin's axiom
Article copyright: © Copyright 1982 American Mathematical Society